# SDR HEEA0013306

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2730 · Elevator Control System
- Part: Actuator Assy
- Part number: 214001970107
- Condition: Defective
- Location: Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR FALLS OFF LINE.
